MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® 5MM FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT® 5MM FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB210
Medical Device Problem Codes Self-Activation or Keying (1557); Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: [gastric sleeve] event description: hospital: [hospital name] [according to the doctor, he started pressing the fuse activation button to cauterize some vessels but after two or three activactions it was sending the tone but it wasn´t cauterizing at all and no error was showing in the generator screen, as it appeared as the cycle was completed.He activated for another cycle and the cauterization was not performed again, so the surgeon opted to ask for another device.They offered him an eb215 maryland fusion device and he didn´t experienced any issues at all.The patient health was not compromised in any moment during the procedure.Here is to mention that the device was brand new, as per what they said to us.We were not present at the moment the procedure took place, so we talked with the staff of the integrated service who offers the devices to the [hospital name] so they could share with us their testimonies.The device used was handled to us in the main white box which was opened for the procedure.The failure took place on saturday june the 22th but they informed to us on tuesday june the 25th.Type of intervention: [eb210 was replaced with eb215] patient status: [unk].
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit.However, the complainant¿s experience could not be replicated or confirmed as the unit met specifications and there were no visible nonconformances.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.Applied medical has performed a historical trend analysis and review of production records and no trends were identified.This event was initially reported based on the description of the event.However, based on further examination of the event description, applied medical determined that this event is not reportable as it is unlikely to lead to death or serious deterioration in the state of health.Corrections were performed for section d1to update the brand name.
 
Event or Problem Description
Procedure performed: [gastric sleeve].Event description: hospital: [hospital name] according to the doctor, he started pressing the fuse activation button to cauterize some vessels but after two or three activations it was sending the tone but it wasn´t cauterizing at all and no error was showing in the generator screen, as it appeared as the cycle was completed.He activated for another cycle and the cauterization was not performed again, so the surgeon opted to ask for another device.They offered him an eb215 maryland fusion device and he didn´t experienced any issues at all.The patient health was not compromised in any moment during the procedure.Here is to mention that the device was brand new, as per what they said to us.We were not present at the moment the procedure took place, so we talked with the staff of the integrated service who offers the devices to the hospital (control scientific) so they could share with us their testimonies.The device used was handled to us in the main white box which was opened for the procedure.The failure took place on saturday (b)(6) but they informed to us on tuesday (b)(6).Type of intervention: [eb210 was replaced with eb215].Patient status: [no patient injury indicated].

Brand Name
VOYANT® 5MM FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key19812899
Report Number2027111-2024-00750
Device Sequence Number8891569
Product Code GEI
UDI-Device Identifier00607915138424
UDI-Public(01)00607915138424(17)260509(30)01(10)1486760
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2026
Device Model NumberEB210
Device Catalogue Number101475457
Device Lot Number1486760
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR
Patient SexUnknown